# SDR AU960849

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMXFG
- Condition: Failed
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR FORWARD RODEND FAILED
